# SDR SWIA201642663

- Difficulty date: September 9, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 33,064 hours, 19,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT STAIR WEB OF THE PAX DOOR HAS CORROSION JUST BELOW THE TOP PANEL.  REMOVED AND INSTALLED NEW PAX DOOR AFT WEB IAW SRM.
